# SDR R61A2023090800492

- Difficulty date: August 20, 2023
- Submitted: September 10, 2023
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 40,218 hours, 30,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX FLOOR STRUCTURE GUSSET PLATE AT FR 90, RBL 18-27 CORRODED. R&R IAW SRM 51-41-02.
